Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 409604, 5 pages
http://dx.doi.org/10.1155/2013/409604
Research Article

Perturbations of Regularized Determinants of Operators in a Banach Space

Department of Mathematics, Ben Gurion University of the Negev, P.O. Box 653, 84105 Beer-Sheva, Israel

Received 15 August 2012; Accepted 7 November 2012

Academic Editor: Mark J. Friedman

Copyright © 2013 Michael Gil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.